# SDR HALA0700232

- Difficulty date: May 29, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,173 hours, 15,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Part serial: 1009LT
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT A/C PACK INEFFECTIVE IN COOLING AIRCRAFT.  REMOVED AND REPLACED LOW LIMIT CONTROL VALVE IAW AMM 21-51-11 LEFT PACK COOLING SYSTEM OPS CHK NML. 2101877 3541 1009 LT
